# SDR ABXA060013

- Difficulty date: December 22, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N932AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- Aircraft time: 48,284 hours, 37,869 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 9957577502
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLAP SEGMENT FROM OUTBOARD EDGE LOWER SURFACE ATTACH POINTS WERE SEPARATING AND CORRODED BETWEEN SKINS.  REPLACED SKIN AND DOUBLER IAW DC9 REA C057-52966.
